Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering with AVNRT SVT, ventricular bigeminy, not taken medicines with fear of dizziness, BP drop. Which medicines will avoid this?

HI DOCTOR I AM 46 YRS OLD AND SUFFER FROM AVNRT SVT AND VENTRICULAR BIGEMINY NO TREATMENT SO FAR DUE TO SCARED TO DO ABLASION MY DR SAID IT PROB WONT WORK ANYWAY I WANT TO TAKE PILLS BUT I AM SO AFARID THAT I WILL BE DIZZY AND HAVE BLOOD PRESSURE DROPS AND I DONT WANT TO FEEL THAT WAY .. MY BP IS 110 OVER 70 NORMALLY WHAT CAN I ASK TO TAKE THAT WONT GIVE ME A BP DROP IM SORRY DR I CANT AFFORD TO HAVE MY ? ANSWERED THANKS ANY WAY
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi
first donot afarid ,
there are many medicine which does not have side effect of giddiness or drowsyness , you can discuss with your cardiologist and choose the medicine ,
ablation treatment now a days is very effective and simple procedure ,
patient can be dischrge from hospital on next day and can resume his work after 2 to 3 days ,
take care
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor